i use to be on doxepin for years and just recently got back on it again. I cant remember the side effects it gave me but this time Its made me very dizzy and slight blur vision. Now, i know thats a side effect but for how long? its ruiening my days and making me feel sick which i feel should be doing the oppopsite. granted i am also on prozac but the dizziness started with doxepin. anyone else experience this? any thoughts?
No responses have yet been posted. Add your response to this question.
- Doxepin Information for Consumers
- Doxepin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxepin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2009 • 1 answer
Posted 26 Oct 2011 • 1 answer
Posted 26 Nov 2013 • 3 answers
Posted 17 May 2014 • 1 answer
Exemestane - Does anyone experience vision problems and dizziness? I've been taking for 3 years and?
Posted 13 Apr 2016 • 1 answer